# SDR COEA2011011107805

- Difficulty date: January 11, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53671217282
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE/MAJOR REPAIR / LEVEL 2 CORROSION:  LT CREASE BEAM BETWEEN FRAME 39 & 40 FOUND TO HAVE LEVEL 2 CORROSION. (LENGTH 9", WIDTH 2.5", DEPTH .012").  BLENDED CORROSION ON LT CREASE BEAM OUTER CHORD BETWEEN FR 39 - 40.  WAITING FOR REPAIR INSTRUCTIONS FROM ATR.
